Košík

  1. 1.
    0532970 - ÚTIA 2022 RIV NL eng J - Článek v odborném periodiku
    Kočvara, Michal
    Decomposition of arrow type positive semidefinite matrices with application to topology optimization.
    Mathematical Programming. Roč. 190, 1-2 (2021), s. 105-134. ISSN 0025-5610. E-ISSN 1436-4646
    Institucionální podpora: RVO:67985556
    Klíčová slova: semidefinite optimization * positive semidefinite matrices * chordal graphs * domain decomposition * topology optimization
    Obor OECD: Pure mathematics
    Impakt faktor: 3.060, rok: 2021
    Způsob publikování: Open access
    http://library.utia.cas.cz/separaty/2020/MTR/kocvara-0532970.pdf https://link.springer.com/article/10.1007/s10107-020-01526-w
    Trvalý link: http://hdl.handle.net/11104/0311548